RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gilmanov, A N

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:114
Abstract pages:1620
Full texts:623
References:139
E-mail:

http://www.mathnet.ru/eng/person38472
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/351132

Publications in Math-Net.Ru
2007
1. A. N. Gilmanov, “Уточнение модели явления антигравитации по результатам новых экспериментов”, Issled. Inform., 11 (2007),  79–88  mathnet
2006
2. A. N. Gilmanov, “Моделирование явления антигравитации по результатам эксперимента”, Issled. Inform., 10 (2006),  121–132  mathnet
2003
3. A. N. Gilmanov, “Об одной модели компенсации гравитационного притяжения”, Issled. Inform., 5 (2003),  125–132  mathnet
2002
4. A. N. Gilmanov, F. F. Gubaidullin, “Моделирование явления гравитации с учетом температурного фактора”, Issled. Inform., 4 (2002),  105–114  mathnet
2001
5. A. N. Gilmanov, “Application of dynamically adaptive grids to the analysis of flows with a mutiscale structure”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001),  311–326  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:2 (2001), 289–303
2000
6. V. I. Bashkov, A. N. Gilmanov, N. A. Sakhibullin, “К проблеме определения значения гравитационной постоянной”, Issled. Inform., 2 (2000),  173–176  mathnet
7. A. N. Gilmanov, “A local characteristic approach in high-order differencing”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000),  557–561  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 40:4 (2000), 529–533
1995
8. A. N. Gilmanov, N. A. Kulachkova, “Numerical study of two-dimensional gas flows with shocks by TVD method on physically adaptive grids”, Matem. Mod., 7:3 (1995),  97–106  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019